# SDR HEEA0016340

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Engine
- Part time: 2,198 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLUTCH FAILED SLIPPAGE TORQUE TEST, EXCEEDS MAXIMUM LIMITS, DRIVE AND BEARING ABOVE CLUTCH SPINS IN RACER, WIRES BURNT, AND INSULATION IS MELTED OFF WIRES GOING TO CURRENT LIMITING RESISTOR.
